| Model Number |
1021-06 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On july 10th, the user contacted dario to report inconsistent blood glucose (bg) readings.The user reported receiving from his dario meter fasting bg readings of 154 mg/dl, 158 mg/dl, 183 mg/dl and 210 mg/dl within three minutes.
Additional Manufacturer Narrative
Multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.